# SDR IPXA2025071524693

- Difficulty date: July 2, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 69,657 hours, 23,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 113T12161
- Part serial: TAG02128210
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LH SIDE NO.4 FLAP SUPPORT MECHANISM 6-6 OUTER SHAFT, STEP 3. PERFORM OK TO INSTASLL CHECK SATISFIED & INSTALL NEW LH WING NO.4 FLAP SUPPORT MECHANISM 6-6 OUTER SHAFT & CONDITION CHECK NORMAL. (RII ITEM) CHECKED COMPLETED.
